# SDR 98ZZZX3336

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flexshaft
- Part number: 991434411
- Condition: Broken
- Location: Te Flaps
- Part time: 782 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED DURING EXTENSION.  SLATS EXTENDED.  FLAPS MOVED ABOUT .50 INCH, BOTH FLAPS FAIL CAS MESSAGE.  FOUND BROKEN RIGHT HAND INBOARD FLEXSHAFT.
